# SDR HALA2017052600180

- Difficulty date: May 25, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 23,355 hours, 3,576 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Condition: Failed
- Location: Nr 4 Wheel Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT 70 KNOTS DUE TO ECAM BRAKES RELEASED BRAKE 4 RELEASED.  REPLACED THE NR 4 WHEEL SPEED TACHOMETER AND SHAFT ASSEMBLY.
